Optical soliton perturbation with complex Ginzburg-Landau equation using trial solution approach

Biswas A., Yildirim Y., YAŞAR E. , Triki H., Alshomrani A. S. , Ullah M. Z. , ...More

OPTIK, vol.160, pp.44-60, 2018 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 160
  • Publication Date: 2018
  • Doi Number: 10.1016/j.ijleo.2018.01.102
  • Title of Journal : OPTIK
  • Page Numbers: pp.44-60
  • Keywords: Solitons, Perturbation, Full nonlinearity, Trial equation method, Non-Kerr law, LAW NONLINEARITY


This paper retrieves optical soliton solution to the perturbed complex Ginzburg-Landau equation that is studied with nine different forms of nonlinearity. The trial solutions approach is the integration algorithm adopted in this paper. The perturbation terms appear with full nonlinearity to get a taste of generalized setting. Bright, dark and singular soliton solutions are obtained. The existence criteria of such solitons are also presented. (C) 2018 Elsevier GmbH. All rights reserved.